JournalszaaVol. 14, No. 1pp. 185–198

On a Comparison Theorem for Second Order Nonlinear Ordinary Differential Equations

  • Th. Rudek

    Pädagogische Hochschule, Erfurt, Germany
On a Comparison Theorem for Second Order Nonlinear Ordinary Differential Equations cover
Download PDF

Abstract

We present a comparison theorem for second order nonlinear differential equations of the form

(R(t)w(x(t))x(t))+p(t)f(x(t))=0   (t[t0,β],β)(R(t)w(x(t))x’(t))’ + p(t)f(x(t)) = 0 \ \ \ (t \in [t_0, \beta],\beta ≤ \infty)

where pp is a continuous function on [t0,β)[t_0, \beta) without any restriction on its sign.

Cite this article

Th. Rudek, On a Comparison Theorem for Second Order Nonlinear Ordinary Differential Equations. Z. Anal. Anwend. 14 (1995), no. 1, pp. 185–198

DOI 10.4171/ZAA/670